Hamilton-Jacobi equations constrained on networks - Archive ouverte HAL Access content directly
Journal Articles Nonlinear Differential Equations and Applications Year : 2013

Hamilton-Jacobi equations constrained on networks

Abstract

We consider continuous-state and continuous-time control problems where the admissible trajectories of the system are constrained to remain on a network. In our setting, the value function is continuous. We de ne a notion of constrained viscosity solution of Hamilton-Jacobi equations on the network and we study related comparison principles. Under suitable assumptions, we prove in particular that the value function is the unique constrained viscosity solution of the Hamilton-Jacobi equation on the network.
Fichier principal
Vignette du fichier
network_december_2_2011.pdf (307.89 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00656919 , version 1 (05-01-2012)

Identifiers

Cite

Yves Achdou, Fabio Camilli, Alessandra Cutri, Nicoletta Tchou. Hamilton-Jacobi equations constrained on networks. Nonlinear Differential Equations and Applications, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩. ⟨hal-00656919⟩
544 View
351 Download

Altmetric

Share

Gmail Facebook X LinkedIn More